Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Can vaginal tablet for yeast infection delay your period ?

My periods have been a 24 day cycle, last month it came late and when i caluclated it now turned to a 28 day cycle. i was expecting my next period on the 3rd of december but on the 29th of november i got a bright red blood and so crampy. its very light. what could be the problem. and it will help to know that i too some vaginal tablet for yeast infection.
Asked On : Tue, 30 Nov 2010
Answers:  1 Views:  203
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thanks for query,
It seems that this was your normal period.
The problem you had might be due to your infection and vaginal tab.
Ok and bye.
Answered: Fri, 26 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor